# SDR SIMA991542

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4112 - LEFT AND RIGHT OVERWING EMERGENCY EXITS SIGNS FAIL TO ILLUMINATE.  REMOVED AND REPLACED BOTH EMERGENCY EXIT SIGN LIGHT ASSEMBLIES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
